Renormalisation via locality morphisms

Pierre Clavier, Li Guo, Sylvie Paycha, Bin Zhang

Research output: Contribution to journalReview articlepeer-review

2 Scopus citations


This is a survey on renormalisation in algebraic locality setup highlighting the role that locality morphisms can play for renormalisation purposes. After describing the general framework to build locality regularisation maps, we illustrate renormalisation by locality algebra homomorphisms on three examples, the renormalisation of conical zeta functions at poles, the definition of branched zeta functions and their evaluation at poles and finally the values of iterated integrals stemming from Kreimer's toy model.

Original languageEnglish (US)
Pages (from-to)113-141
Number of pages29
JournalRevista Colombiana de Matematicas
StatePublished - 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


  • Hopf algebra
  • Locality
  • Operated algebra
  • Partial algebra
  • Renormalisation
  • Rota-Baxter algebra
  • Symbols


Dive into the research topics of 'Renormalisation via locality morphisms'. Together they form a unique fingerprint.

Cite this